| Model Number |
8403BXC |
| Medical Device Problem Codes |
Material Erosion (1214); Material Fragmentation (1261); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the information received, the customer has reported image goes dark when in use.On inspection the cover glass at the distal window was found to be missing.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Correction: d4.The event is filed under internal karl storz complaint id: (b)(4).